Bounding cohomology for finite groups and Frobenius kernels

  1. Lookup NU author(s)
  2. Dr David Stewart
Author(s)Bendel CP, Nakano DK, Parshall BJ, Pillen C, Scott LL, Stewart DI
Publication type Article
JournalAlgebras and Representation Theory
Year2015
Volume18
Issue3
Pages739-760
ISSN (print)1386-923X
ISSN (electronic)1572-9079
Full text is available for this publication:
PublisherSpringer
URLhttp://dx.doi.org/10.1007/s10468-014-9514-7
DOI10.1007/s10468-014-9514-7
Actions    Link to this publication

Altmetrics provided by Altmetric

Share